Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publications


2021 | Journal Article | IST-REx-ID: 9973 | OA
Wirth, Melchior, and Haonan Zhang. “Complete Gradient Estimates of Quantum Markov Semigroups.” Communications in Mathematical Physics, Springer Nature, 2021, doi:10.1007/s00220-021-04199-4.
View | Files available | DOI | Download Published Version (ext.)
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, vol. 378, Springer Nature, 2020, pp. 1203–78, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter, Niels P., et al. “Optimal Upper Bound for the Correlation Energy of a Fermi Gas in the Mean-Field Regime.” Communications in Mathematical Physics, vol. 374, Springer Nature, 2020, pp. 2097–2150, doi:10.1007/s00220-019-03505-5.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak, Miroslav, et al. “Cohomological Hall Algebras, Vertex Algebras and Instantons.” Communications in Mathematical Physics, vol. 376, Springer Nature, 2020, pp. 1803–73, doi:10.1007/s00220-019-03575-5.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Bálint, Péter, et al. “Marked Length Spectrum, Homoclinic Orbits and the Geometry of Open Dispersing Billiards.” Communications in Mathematical Physics, vol. 374, no. 3, Springer Nature, 2019, pp. 1531–75, doi:10.1007/s00220-019-03448-x.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6906 | OA
Boccato, Chiara, et al. “Optimal Rate for Bose-Einstein Condensation in the Gross-Pitaevskii Regime.” Communications in Mathematical Physics, vol. 376, Springer, 2019, pp. 1311–95, doi:10.1007/s00220-019-03555-9.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7100 | OA
Jeblick, Maximilian, et al. “Derivation of the Time Dependent Gross–Pitaevskii Equation in Two Dimensions.” Communications in Mathematical Physics, vol. 372, no. 1, Springer Nature, 2019, pp. 1–69, doi:10.1007/s00220-019-03599-x.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 8417
Delshams, Amadeu, et al. “Global Instability in the Restricted Planar Elliptic Three Body Problem.” Communications in Mathematical Physics, vol. 366, no. 3, Springer Nature, 2018, pp. 1173–228, doi:10.1007/s00220-018-3248-z.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 8493
Guardia, M., et al. “A Second Order Expansion of the Separatrix Map for Trigonometric Perturbations of a Priori Unstable Systems.” Communications in Mathematical Physics, vol. 348, Springer Nature, 2016, pp. 321–61, doi:10.1007/s00220-016-2705-9.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
Kaloshin, Vadim, and Maria Saprykina. “An Example of a Nearly Integrable Hamiltonian System with a Trajectory Dense in a Set of Maximal Hausdorff Dimension.” Communications in Mathematical Physics, vol. 315, no. 3, Springer Nature, 2012, pp. 643–97, doi:10.1007/s00220-012-1532-x.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
Kaloshin, Vadim. “Generic Diffeomorphisms with Superexponential Growth of Number of Periodic Orbits.” Communications in Mathematical Physics, vol. 211, Springer Nature, 2000, pp. 253–71, doi:10.1007/s002200050811.
View | DOI
 

Filters and Search Terms

issn=0010-3616

Search

Filter Publications